# SDR WX0A2021101673851

- Difficulty date: October 14, 2021
- Submitted: October 16, 2021
- Operation: Air carrier
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- Aircraft time: 44,665 hours, 30,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 005466
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RECEIVED EPSU (13WL) AFT L FAULT DURING WEEKLY CHECK / REMOVED & REPLACED EPSU FIN #13WL PER AMM 33-51-38 PB 401, OPS CHECK GOOD. A/C OK FOR SERVICE."
